ISSN: 2375-3927
International Journal of Mathematical Analysis and Applications  
All Issues
 
 
Volume 5, 2018
Volume 4, 2017
Volume 3, 2016
Volume 2, 2015
Volume 1, 2014
No.1 (Feb.) No.2 (Apr.) No.3 (Jun.) No.4 (Aug.) No.5 (Oct.) No.6 (Dec.)
Vol.4, No.6, December 2017
 
 
 
[01]     
Okorie Charity Ebelechukwu,  Ogwumu David Onah,  Ogbaji Eka Oche,  Adamu Abdul Kareem,  Onudibia Moses Ejike

International Journal of Mathematical Analysis and Applications, Publication Date: Oct. 17, 2017, Pages: 35-41

861 Views Since Oct. 17, 2017     462 Downloads Since Oct. 17, 2017

[02]     
Amani Al Rashidi,  Bashair Al Juhani,  Tahani Al Saeidi,  Hanan Al Ahmadi,  Mashael Al Harbi,  Mawada Brri,  Nada Al Johani,  Alya Almutairi

International Journal of Mathematical Analysis and Applications, Publication Date: Nov. 9, 2017, Pages: 42-46

1498 Views Since Nov. 9, 2017     402 Downloads Since Nov. 9, 2017

[03]     
A. Kamal,  T. I. Yassen

International Journal of Mathematical Analysis and Applications, Publication Date: Nov. 16, 2017, Pages: 47-51

735 Views Since Nov. 16, 2017     307 Downloads Since Nov. 16, 2017

[04]     
Gamidulla Aslanov,  Novrasta Abdullayeva

International Journal of Mathematical Analysis and Applications, Publication Date: Dec. 5, 2017, Pages: 52-58

685 Views Since Dec. 5, 2017     269 Downloads Since Dec. 5, 2017





 
  Join Us
 
  Join as Reviewer
 
  Join Editorial Board
 
Share:
 
 
Submission
 
 
Membership